# SDR JJBA20210220029

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Condition: Rusted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LATERAL AFT L-SHAPE CORRODED.  CORROSION AT BAGGAGE DOOR LATERAL AFT SHAPED SHEAR CLIP REPAIRED.
